# SDR SIMA20170827001

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,754 hours, 28,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY CEILING LIGHT LAMP.  OPS CHECKED GOOD IAW AMM 33-50-08.
